# SDR AALA202107215828

- Difficulty date: July 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER BOTTOM SKIN HAS POSSIBLE CRACK AT STATION BETWEEN 92.7 AND 101.9. INSTALLED DOUBLER REPAIR OF LEFT HORIZONTAL STABILIZER BOTTOM SKIN PER 55-10-01-2R-11.
